# SDR FDEA202304140649

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 95,812 hours, 22,659 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pipe
- Part number: AYK7550501
- Part serial: NA
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J, S
- Precautionary procedure: A, D

## Discrepancy

WHEN RETRACTING GEAR RECEIVED LEVEL 2 HYD 3 FAIL. DECLARED EMERGENCY. COMPLIED   WITH CHECKLIST. ALTERNATE GEAR EXTENSION. DUE TO HSC MANUAL, EDP PUMPS RAN FOR   APPROX 30 MINUTES WITH NO HYDRAULIC FLUID IN SYSTEM 3. EDP PUMPS SELECTED OFF   AFTER LANDING.  REMOVED AND REPLACED #3 ENGINE LOWER EDP PRESSURE LINE AND RIGHT HAND LANDING   GEAR ACTUATOR LINE. OPERATIONAL AND LEAK CHECKS GOOD
